University of Limerick Institutional Repository

Fluoroquinolone-induced achilles tendinopathy – A case report and management recommendations

DSpace Repository

Show simple item record

dc.contributor.author Feeney, Kaylem M.
dc.date.accessioned 2021-02-05T09:40:24Z
dc.date.available 2021-02-05T09:40:24Z
dc.date.issued 2021
dc.identifier.uri http://hdl.handle.net/10344/9731
dc.description peer-reviewed en_US
dc.description.abstract Fluoroquinolone antibiotics are frequently used in the management of infection despite being associated with several side effects including the potential to cause tendon injury. While numerous case reports of Achilles tendon injury related to fluoroquinolone exposure exist in the literature, there is a paucity of research evaluating the effectiveness of treatment interventions for the condition. The author presents a case of chronic bilateral Achilles tendinopathy associated with two separate exposures to ciprofloxacin and its subsequent management with eccentric loading exercises and extracorporeal shockwave therapy (ESWT). en_US
dc.language.iso eng en_US
dc.publisher International Foot and Ankle Foundation en_US
dc.relation.ispartofseries The Foot and Ankle Online Journal;13(4), 12
dc.subject Fluoroquinolone en_US
dc.subject complication en_US
dc.subject Achilles en_US
dc.title Fluoroquinolone-induced achilles tendinopathy – A case report and management recommendations en_US
dc.type info:eu-repo/semantics/article en_US
dc.type.supercollection all_ul_research en_US
dc.type.supercollection ul_published_reviewed en_US
dc.identifier.doi 10.3827/faoj.2020.1304.0012
dc.rights.accessrights info:eu-repo/semantics/openAccess en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search ULIR


Browse

My Account

Statistics